Couldn't find what you looking for?

TRY OUR SEARCH!

Hello! I have been using Oruvail for my menstrual cramps for some time. It was really good and helped a lot at first. Then I noticed that I started to get diarrhea each time I take it. It really helps in relieving my pain but then I spend the whole day in my toilette. Is it possible that diarrhea is the side effect of this drug?

Loading...

Hello! Well, you never know how your body could react to the medicine you take. It can happen that you take some medicine for a long time and then you become allergic to it. There are still many undiscovered things about our body and its reactions. Usual side effects that occur when using Oruvail are connected with gastrointestinal system, such as abdominal burning, ulcerations, nausea, gastritis, and even serious gastrointestinal bleeding and liver toxicity. As I know diarrhea is not that common, but I think you should talk to your doctor and he will find the best treatment for you.
Reply

Loading...